# SDR DALA2016012500575

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 39,193 hours, 16,817 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STR AT BS 1280 HAS 3 EA OUT OF ROUND HOLES FOR STOW BIN MOUNT HANGAR FITTING.  REMOVED DAMAGE LT CABIN STR AT BS 1274-1286, STR 5 IAW SRM 53-00-03, REP 1, FIG 201, SHEET 1, STEP 1, INSTALLED  NEW -2 FILLER SECTION AND FWD AND AFT HAT SECTION IAW SRM 53-00-03, REP 1, INSTALLED 5L STRINGER CLIP ON BS 1280 IAW SRM 51-40-02, PAR 6, PAGE 4, DWG H30502-005, REV P, SHEET 7.  CATEGORY B REPAIR ADDITIONAL INSPECTIONS REQUIRED.
